# SDR WRNA20111270011

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 66,557 hours, 15,205 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 0070G2
- Part serial: 0036
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, DEFLECTED AILERON DISAGREE LIGHT CAME ON.  FUEL DUMPED TO REACH APPROVED LANDING WT.  AIRCRAFT RETURNED TO AIRFILED.  LANDING NORMAL.  MX FOUND FLAP HANDLE POSITION XMITTER AT FAULT.  UNIT REMOVED AND REPLACED IAW 27-54-03.  OP'S CHECK SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
